MAUDE Adverse Event Report: RICHARD WOLF GMBH PIRANHA; SUCTION PUMP

RICHARD WOLF GMBH PIRANHA; SUCTION PUMP
Model Number 2208011
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility has informed richard wolf medical instruments corporation (rwmic) of an issue regarding a suction pump, part id: 2208011, serial # (b)(6).According to the user facility, "the unit would not create suction." after trying to troubleshoot the pump issue, the doctor called off the surgery.In addition, the reported issue caused a 10 minute delay during the holep procedure while they tried to resolved the reported issue.There was no back-up device available and the scheduled procedure was not completed.There is no report of injury to the patient or other personnel.

Brand Name
PIRANHA
Common Device Name
SUCTION PUMP
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
MDR Report Key17445783
Report Number1418479-2023-00019
Device Sequence Number2531719
Product Code JCX
UDI-Device Identifier04055207011874
UDI-Public04055207011874
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2023
Report Date (Section F) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2208011
Device Catalogue Number2208011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/28/2023
Device Age11 YR
Event Location Hospital
Date Report to Manufacturer08/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/02/2023